Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Transient response of an acoustic half-space to a rotating point load


Author: Kazumi Watanabe
Journal: Quart. Appl. Math. 36 (1978), 39-48
MSC: Primary 78.44
DOI: https://doi.org/10.1090/qam/471642
MathSciNet review: 471642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a solution of three-dimensional problems for nonuniformly moving loads. By using Cagniard's technique, the problem is reduced to a change in the order of integration. The technique has no restrictions on the velocity variation and on the trajectory of the load.


References [Enhancements On Off] (What's this?)

  • [1] A. T. De Hoop, A modification of Cagniard's method for solving seismic pulse problems, Appl. Sci. Res. B 8, 349-356 (1960)
  • [2] D. C. Gakenheimer and J. Miklowitz, Transient Excitation of an elastic half space by a point load traveling on the surface, J. Appl. Mech. 36, 505-515 (1969)
  • [3] D. C. Gakenheimer, Response of an elastic half space to expanding surface load, J. Appl. Mech. 38, 99-110 (1971)
  • [4] Dang Dinh Ang, Transient motion of a line load on the surface of an elastic half-space, Quart. Appl. Math. 18 (1960/1961), 251–256. MR 0114399, https://doi.org/10.1090/S0033-569X-1960-0114399-0
  • [5] L. B. Freund, Wave motion in an elastic solid due to a non-uniformly moving load, Quart. Appl. Math. 30, 271-281 (1972)
  • [6] L. B. Freund, The response of an elastic solid to non-uniformly moving surface loads, J. Appl. Mech. 40, 699-704 (1973)
  • [7] K. Watanabe, Transient response of an elastic half space subjected to a reciporcating anti-plane shear load, J. Appl. Mech., 43, 625-629 (1976)
  • [8] K. Watanabe, Transient response of a layered elastic half space subjected to a reciprocating anti-plane shear load, Int. J. Solids Struct. 13, 63-74 (1977)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.44

Retrieve articles in all journals with MSC: 78.44


Additional Information

DOI: https://doi.org/10.1090/qam/471642
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society